Pancytopenia associated with clonazepam

5Citations
Citations of this article
8Readers
Mendeley users who have this article in their library.

Abstract

We report a case of a 48-year-old Chinese female with end-stage renal disease and chronic anemia on hemodialysis. Clonazepam was prescribed for myoclonus disorder two weeks prior to her hospitalization. Subsequently, she was hospitalized for neutropenic fever with thrombocytopenia and worsening anemia. Bone marrow examination demonstrated a markedly hypocellular marrow (10-20% total cellularity). Clonazepam was discontinued, with gradual improvement of thrombocytopenia, and neutropenia in 1-2 weeks. To our knowledge, this is the first reported case of pancytopenia associated with clonazepam. We recommend patients taking clonazepam to be monitored with regular complete blood count to check for clinically significant pancytopenia or thrombocytopenia.

Cite

CITATION STYLE

APA

Bautista-Quach, M. A., Liao, Y. M., & Hsueh, C. T. (2010). Pancytopenia associated with clonazepam. Journal of Hematology and Oncology, 3. https://doi.org/10.1186/1756-8722-3-24

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free